Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 33, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 33, Number 4 (1927)
PDF
Bull. Amer. Math. Soc. 33 (1927)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 33, Number 4 (1927)
PDF
Bull. Amer. Math. Soc. 33 (1927)
The April meeting in Chicago
Arnold Dresden PDF
Bull. Amer. Math. Soc. 33 (1927), 385-399
The May meeting in New York
R. G. D. Richardson PDF
Bull. Amer. Math. Soc. 33 (1927), 400-412
A class of transcendental numbers
S. Mandelbrojt PDF
Bull. Amer. Math. Soc. 33 (1927), 413-415
Cauchy’s cyclotomic function and functional powers
E. T. Bell PDF
Bull. Amer. Math. Soc. 33 (1927), 416-422
A point set which has no true quasicomponents, and which becomes connected upon the addition of a single point
R. L. Wilder PDF
Bull. Amer. Math. Soc. 33 (1927), 423-427
A simple method for normalizing Tchebycheff polynomials and evaluating the elements of the allied continued fractions
J. A. Shohat [J. Chokhate] PDF
Bull. Amer. Math. Soc. 33 (1927), 427-432
On Hilbert’s thirteenth Paris problem
H. W. Raudenbush Jr. PDF
Bull. Amer. Math. Soc. 33 (1927), 433-434
Generalization of the Beltrami equations to curved $n$-space
G. E. Raynor PDF
Bull. Amer. Math. Soc. 33 (1927), 435-439
The non-existence of a certain type of regular point set
R. L. Wilder PDF
Bull. Amer. Math. Soc. 33 (1927), 439-446
A theorem of Frobenius on quadratic forms
Philip Franklin PDF
Bull. Amer. Math. Soc. 33 (1927), 447-452
On the partitions of a group and the resulting classification
J. W. Young PDF
Bull. Amer. Math. Soc. 33 (1927), 453-461
Analytic functions with assigned values
Philip Franklin PDF
Bull. Amer. Math. Soc. 33 (1927), 461-466
An application of analysis situs to statistics
Harold Hotelling PDF
Bull. Amer. Math. Soc. 33 (1927), 467-476
A generalization of recurrents
Morgan Ward PDF
Bull. Amer. Math. Soc. 33 (1927), 477-492
A correction
PDF
Bull. Amer. Math. Soc. 33 (1927), 492
Notes
PDF
Bull. Amer. Math. Soc. 33 (1927), 499-508
New publications
PDF
Bull. Amer. Math. Soc. 33 (1927), 509-512

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Traité de Mécanique Rationnelle. Vol. V: Éléments de Calcul Tensoriel, Applications Géométrique et Mécanique, by Paul Appell.
Reviewer: T. Y. Thomas
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 493-495
Les Équations de la Dynamique de l'Éther, by Henri Eyraud.
Reviewer: H. Bateman
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 496
Mathematical and Physical Papers,, by Benjamin Osgood Peirce.
Reviewer: E. P. Adams
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 496
The Fundamental Concepts of Physics in the Light of Modern Discovery, by Paul R. Heyl.
Reviewer: R. D. Carmichael
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 497
Elementare Reihenlehre, by Hans Falckenberg.
Reviewer: Louis Ingold
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 497
An Introductory Course of Mathematical Analysis, by Charles Walmsley.
Reviewer: H. Bateman
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 498
Aufgaben zur synthetischen Geometrie, by K. Kommerell.
Reviewer: B. H. Brown
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 498
La Théorie de la Relativité. Vol. II., by M. von Laue.
Reviewer: C. N. Reynolds, Jr.
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 498